# SDR CALA2022031700687

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737-900ER
- Aircraft serial: 42198
- Aircraft time: 19,336 hours, 7,014 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: 4091900942
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DSPLY SOURCE 2 ON BOTH PFDS NO EEC LIGHTS ILLUMINATE D IMAGE ADDED. RPL RIB DU PER MM 31-62-11. GROUND CHECKS NORMAL ADD EMP:U349151 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1931799  SN OFF 7265 UNIT, DISPLAY,   OFF 29-3162-9-0004 7265 ON 29-3162-9-0004 3746
